# SDR DALA2017120108405

- Difficulty date: November 24, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 3,497 hours, 2,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED ROW 14ABC COVER PREVIOUSLY SECURED WITH TAPE, SECURED EMERGENCY LIGHT COVER AT SEAT 14C.
